zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On operator ranges. (English) Zbl 0224.47009

MSC:
47A05General theory of linear operators
47A15Invariant subspaces of linear operators
47A10Spectrum and resolvent of linear operators
WorldCat.org
Full Text: DOI
References:
[1] Anderson, W. N.; Duffin, R. J.: Series and parallel addition of matrices. J. math. Anal. appl. 26, 576-594 (1969) · Zbl 0177.04904
[2] Banach, S.: Théorie des opérations linéaires. (1955)
[3] Davis, C.: Separation of two linear subspaces. Acta sci. Math. (Szeged) 19, 172-187 (1958) · Zbl 0090.32603
[4] De Branges, L.; Rovnyak, J.: Square summable power series. (1966) · Zbl 0153.39603
[5] Dixmier, J.: Étude sur LES variétés et LES opérateurs de Julia. Bull. soc. Math. France 77, 11-101 (1949) · Zbl 0045.39102
[6] Dixmier, J.: Sur LES variétés J d’un espace de Hilbert. J. math. Pures appl. 28, 321-358 (1949) · Zbl 0045.39103
[7] Dixmier, J.: Position relative de deux variétés linéaires fermées dans un espace de Hilbert. Rev. sci. 86, 387-399 (1948) · Zbl 0031.36201
[8] Douglas, R. G.: On majorization, factorization and range inclusion of operators in Hilbert space. Proc. amer. Math. soc. 17, 413-416 (1966) · Zbl 0146.12503
[9] Erdös, P.; Shapiro, H.; Shields, A.: Large and small subspaces of Hilbert space. Michigan math. J. 12, 169-178 (1965) · Zbl 0132.34902
[10] Fillmore, P. A.: On sums of projections. J. functional analysis 4, 146-152 (1969) · Zbl 0176.43404
[11] Foiaş, C.: Invariant semi-closed subspaces. (1970)
[12] Gustafson, K.; Ramsay, A.: On domains of unbounded operators. (1970)
[13] Halmos, P. R.: A Hilbert space problem book. (1967) · Zbl 0144.38704
[14] Heinz, E.: Beiträge zur störungstheorie der spektralzerlegung. Math. ann. 123, 415-438 (1951) · Zbl 0043.32603
[15] Kaplansky, I.: Functional analysis, some aspects of analysis and probability. (1958) · Zbl 0087.31102
[16] Köthe, G.: Das trägheitsgesetz der quadratischen formen im hilbertschen raum. Math. Z. 41, 137-152 (1936) · Zbl 0013.40404
[17] Köthe, G.: Die gleichungstheorie im hilbertschen raum. Math. Z. 41, 153-162 (1936) · Zbl 0013.40501
[18] Mackey, G. W.: On the domains of closed linear transformations in Hilbert space. Bull. amer. Math. soc. 52, 1009 (1946) · Zbl 0061.24302
[19] Murray, F. J.: On complementary manifolds and projections in spaces lp and lp. Trans. amer. Math. soc. 41, 138-152 (1937) · Zbl 0016.21406
[20] Von Neumann, J.: Zur theorie des unbeschränkten matrizen. J. reine angew. Math. 161, 208-236 (1929) · Zbl 55.0825.01
[21] Riesz, F.; Sz.-Nagy, B.: Functional analysis. (1955) · Zbl 0070.10902
[22] Ryser, H. J.: Combinatorial mathematics. (1963) · Zbl 0112.24806
[23] Shmulyan, Yu. L.: Two-sided division in a ring of operators. Math. notes 1, 400-403 (1967)